# SDR 9506899988

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8944E
- Make and model: Doug DC-9-31
- Aircraft serial: 47167
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CRACKS IN THE RIGHT WING LEADING EDGE NOSE RIBS LOWER ENDS, 3RD, 4TH, AND 6TH RIBS OUTBOARD OF THE NR 10 SLAT TRACK.  REPAIRED RIBS PER XEA X9-57-19.
